# SDR SWAA071857

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 2,687 hours, 1,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022628
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 1 ABC.  SECURED EEPLS CONNECTOR PER MM.
